Announcement

Collapse
No announcement yet.

side effects from Elmiron??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • side effects from Elmiron??

    Hi all,

    This is my 4th month on medication, and I've been getting daily headaches and bloody noses for about 2 weeks now. My urologist thinks it's the Elmiron, so I'm gonna decrease the dose to 1 pill per day, as opposed to 3/day. Has anyone else experienced these side effects?

    Thanks!
    Dominique

    current medications:
    Elmiron
    Effexor
    Vesicare
    Prelief
    Urocit

  • #2
    wondering about the elmiron,

    Hi,

    I take the elmiron too and have been wondering about it causing my daily headaches. I am going to experiment a little a skip them for a day or two and see what happens. As for nose bleeds, I get them sometimes too. I have had a lite beer a few times and each time a got a nose bleed. I suppose both the alcohol and the elmiron thinned the blood.

    Will see if others have any trouble with elmiron side-effects.

    Comment


    • #3
      I was on it a week and found that I developed a 'lump in my throat' feeling. So, I went off of it for a couple of days and am trying it again. I think it's allergies rather than the meds that have been causing that problem because I still had that feeling when off of the meds and the pollen is going gangbusters here.

      That said, headaches have been noted as a side affect and I've heard others have some bleeding problems.
      mom_in_ma

      Comment


      • #4
        I've also heard others mention headaches and nosebleeds.
        Kim

        Diagnosed August 2001

        Current IC meds: Elmiron (since 2001), Levaquin (one pill after intercourse to prevent UTIs), Effexor (for depression & anxiety)


        Past IC meds: Amitriptyline (Elavil), Hydroxyzine (Vistaril), Detrol LA, Lexapro (for depression & anxiety, but also helped my IC) (They all helped, but I was able to discontinue them.)

        I've been virtually symptom free and able to eat & drink whatever I'd like for about 8 years now.

        *****************************

        “We who lived in concentration camps can remember the men who walked through the huts comforting others, giving away their last piece of bread. They may have been few in number, but they offer sufficient proof that everything can be taken from a man but one thing: the last of the human freedoms -- to choose one's attitude in any given set of circumstances, to choose one's own way.” ~ Viktor Frankl

        “You cannot control what happens to you, but you can control your attitude toward what happens to you, and in that, you will be mastering change rather than allowing it to master you.” ~ Brian Tracy

        Comment


        • #5
          I went off the elmiron for 3 days and no headaches. Today I went back on and tonite I have the headache back. Also, I got another mild nose bleed. This diffently has to be causing this in my case. I`ll be seeing my doctor in a few weeks, not sure what I`m going to do till then.

          Comment


          • #6
            I also had a terrible time with elmiron. Severe headaches and nose bleeds also. I had to stop taking it could hardly function between dealing with my bladder pain and the Elmiron Pain. I have been reading more and more people are having the same reactions to Elmiron. I would stop if I were you. Especially if you haven't really seen any good results from the Elmiron.
            Good Luck....
            Endometriosis,Fibromyalgia, Severe Adhesions-
            3 c-sections, Particial Hysterecotmy,Laporoscopy for cysts, Appendectomy, R-ovary removed, IBS, Acid Reflux, Asthma, and the worst of all IC


            Patty

            Comment


            • #7
              It does sound like elmiron might be the culprit.

              I had headaches during the first week or so of taking the elmiron, but then the headaches went away. I'm not sure if it was elmiron itself that was causing them or the stress of ic and the fear of the new med. Anyway, I've been on it for three weeks now and so far, so good. Can't say it's helping all that much yet, but at least I'm no longer have nausea or the headaches.
              mom_in_ma

              Comment


              • #8
                I tried taking it 3 different times and each time I had an awful headache.

                Comment

                Working...
                X